# SDR AWXA200300587

- Difficulty date: May 4, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER SURFACE OF AFT CABIN SHEAR DECK BS 1701 TO BS 1720, STR 17 LT TO STR 17 RT. MAINTENANCE REMOVED SHEAR DECK WEB FROM BS 1680 TO BS 1720; FABRICATED REPLACEMENT SHEAR DECK WEB PER DWG 146NB5318; INSTALLED REPAIR PART IAW 51-40-02, PG. 4, 11, & 16.
